MAUDE Adverse Event Report: ABBOTT MEDICAL VOLT¿ PFA CATHETER; No Match

ABBOTT MEDICAL VOLT¿ PFA CATHETER; No Match
Model Number A-VOLT-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Heart Block (4444)
Date of Event 03/20/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
During a pulsed field ablation (pfa) procedure for the treatment of atrial fibrillation, a vasovagal response and heart block occurred which required pacing support as well as a cardiac perforation that required pericardiocentesis.Following successful transseptal access, the pfa catheter was advanced into the left atrium.Delivery of the initial set of ablation lesions was initiated when the patient experienced a vagal response, and pfa delivery was discontinued.Heart block was observed so the physician removed the duo-decapolar diagnostic catheter from the coronary sinus and repositioned it in the right ventricle for pacing support.Ablation in the left atrium was completed.During post-ablation mapping, with the pfa catheter positioned mid-chamber and the guidewire fully retracted, the patient developed hypotension.Intracardiac echocardiography revealed a pericardial effusion surrounding the right ventricle.A pericardiocentesis was performed to stabilize the patient.The physician alleges that the cardiac perforation occurred during delivery of the right-sided ablation lesions and attributed the event to the diagnostic catheter.There were no performance issues with any abbott device.The patient has since been discharged.

Brand Name
VOLT¿ PFA CATHETER
Common Device Name
No Match
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24889212
Report Number3005334138-2026-00201
Device Sequence Number9851656
Product Code QZI
UDI-Device Identifier05415067053022
UDI-Public(01)05415067053022(10)11241451(17)260818
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P250022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/18/2026
Device Model NumberA-VOLT-01
Device Catalogue NumberA-VOLT-01
Device Lot Number11241451
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2026
Initial Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/17/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient SexFemale